# SDR RRXA97180

- Difficulty date: June 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8177U
- Make and model: Doug DC-8-71F
- Aircraft serial: 45983
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switches
- Condition: Dirty
- Location: Landing Gear
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

ON LANDING GEAR DOWN LOCK, ON GREEN LIGHTS WERE NOT ON.  ALSO, ANTI-SKID LIGHT REMAINED ON.  GEAR RED WARNING LIGHTS WERE ALSO OUT.   GPWS SOUNDED ON SHORT FINAL WITH AIRCRAFT IN PROPER LANDING CONFIG.  CLEANED ALL SWITCH CONTACTS, RESET LANDING GEAR WARNING AND INTERLOCK C/B'S.  FOUND ALL GEAR INDICATIONS TO OPS GOOD THROUGH SEVERAL HANDLE CYCLES.  AIRCRAFT OK FOR FURTHER FLIGHTS.  PERFORMED OPERATIONAL TEST OF GPWS,  OPS CHECKS NORMAL
